# SDR AALA201612199008

- Difficulty date: December 14, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo Valve
- Part number: C247360012
- Part serial: H1350
- Condition: Failed
- Location: Nlg Steering
- Part time: 41,202 hours, 24,103 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUE TO A NOSE GEAR STEERING PROBLEM, WARNING INDICATED NOSE WHEEL STEERING FAULT. DECLARED AN EMERGENCY, AIRCRAFT WAS GROUNDED, AND  LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED STEERING SERVO CONTROL IAW AMM 32-51-51.
